On the Iterated Complex Transfer.
Mathematische Zeitschrift, Tome 199 (1988) no. 1, pp. 191-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Thom spectra, -family in the stable homotopy groups of spheres, iterated transfer map, Morava K-theory, framed hypersurfaces
@article{MZ_1988__199_1_173962,
author = {D. Carlisle and A. Baker and B.G24 Gray},
title = {On the {Iterated} {Complex} {Transfer.}},
journal = {Mathematische Zeitschrift},
pages = {191--208},
year = {1988},
volume = {199},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__199_1_173962/}
}
D. Carlisle; A. Baker; B.G24 Gray. On the Iterated Complex Transfer.. Mathematische Zeitschrift, Tome 199 (1988) no. 1, pp. 191-208. http://geodesic.mathdoc.fr/item/MZ_1988__199_1_173962/